| Model Number |
364902 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® edta 2k luer lock there was blood spilled.The following information was provided by the initial reporter.The customer stated: "the customer complained that there was blood spillage during sampling at the connecting part of the needle and holder inside the luer-lok access device".
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 3 samples and 3 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for sleeve leakage was observed.The customer samples were evaluated by visual examination functional testing and the indicated failure mode for leakage with the incident lot was not observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and another 12 retention samples by functional testing and the issue of leakage was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.The following fields were updated due to additional information: d9: device available for evaluation: yes.D9: returned to manufacturer on: 2023-07-25.
Event or Problem Description
It was reported when using the bd vacutainer® edta 2k luer lock there was blood spilled.The following information was provided by the initial reporter.The customer stated: "the customer complained that there was blood spillage during sampling at the connecting part of the needle and holder inside the luer-lok access device.".